MathSciNet Relay Station
MathSciNet bibliographic data
MR185301 (32 #2769) 40.10
Zeitlin, David Generating functions for products of recursive sequences. Trans. Amer. Math. Soc. 116 1965 300–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement